# SDR AALA200802568A

- Difficulty date: November 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 22,906 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LT OVERWING HATCH HANDLE INOPERATIVE.  REPLACED LAMP AT LEFT OVERWING HATCH HANDLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
